# SDR DL73K011651

- Difficulty date: October 11, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N318DL
- Make and model: Boeing 737232
- Aircraft serial: 23090
- Aircraft time: 50,654 hours, 39,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298890
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND IN THE L2 DOOR SURROUND BEAR STRAP AT THE UPPER HINGE CUTOUT, THE SKIN IS ALSO DAMAGED AT THIS LOCATION.  ER/A 360175-14 REV B.
